Jump to content

Search the Community

Showing results for tags 'pelvic floor dysfunction'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Has anyone else here experienced sudden unset pudendal neuralgia symptoms after being on an SSRI for a period of time? I was on sertraline for ~2 weeks (1 week 50mg, 1 week 100mg) when I began to experience moderate to severe pelvic burning and discomfort characteristic of pudendal neuralgia. Since the onset of the symptoms, I have tapered off the sertraline. Yet my PN-esque symptoms have not gone away (aside from an unexplainable 5 day period). It has been about a month since I began to experience these hellish symptoms, and although I've only been in pain for about 3 weeks, it's been one of
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy